U.S. doctors online nowAsk doctors free
Ireland
A 57-year-old male asked:

I am on 10mg diazepam,15mg of lexapro (escitalopram) and 15 mg remeron.would it be ok if i reduced lexapro (escitalopram) to 10mg as i feel tired and groggy all day.thanks?

2 doctor answers4 doctors weighed in
Dr. Moshe Lewis
Physical Medicine and Rehabilitation 25 years experience
May not be Lexapro (escitalopram): The combination is definitely strong given your age & it's possible that the Remeron (mirtazapine) is pushing you into sedation.I would recommend you talk w/your MD about the side effects you are having on this regimen & their recommendations regarding taking you off this combination.We don't like altering patients psychiatric meds via Internet.Ideally you should be followed by a Board certified Psychiatrist.
Dr. Judith Tellerman
Clinical Psychology 42 years experience
MEDICATION: Best to discuss medication with your Psychiatrist. If uncomfortable with your Dr. consult another for a second opinion. Have a physical exam by a Dr. to determine if you have a physical illness. Consult with a Clinical Psychologist for psychotherapy with ZOOM sessions. Fears and anxiety could be heightened due to the Covid-19 pandemic. Stay safe & hopeful to elevate your immune system.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.